# SDR SWAA2022030179126

- Difficulty date: March 25, 2021
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N934WN
- Make and model: Boeing 737*
- Aircraft serial: 36642
- Aircraft time: 39,725 hours, 23,920 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON STRAP AT AFT CARGO BAY BS787 - BS854 RBL19 WL157. / REMOVED AND REPLACED STRAP AT AFT CARGO BAY BTW B/S 767-867 RBL 19 WL 157 LOT # 1446412-1 IAW SRM 51-10-02 PARAGRAPH 9; SRM 51-40-02 AND DWG 146A0081 REV: ; DWG 146A8120 REV: 59900U 01APR21
